You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1975-1976/54/3
Admissible translates of stable measures
Download
PDF
- Admissible translates of stable measures
Article
Original scientific text
Title
Admissible translates of stable measures
Authors
Joel Zinn
1
Affiliations
Amherst, Mass., U.S.A.
Studia Mathematica
1975-1976/54/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
245-257
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics